MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 36MM X 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 36MM X 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Catalog Number 71332758
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/06/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented with a preoperative diagnosis of infected left total hip arthroplasty.The patient underwent an irrigation and debridement left total hip arthroplasty with exchange of modular components.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.

Brand Name
R3 0 DEG XLPE ACET LNR 36MM X 58MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6765092
Report Number1020279-2017-00587
Device Sequence Number1733683
Product Code MBL
UDI-Device Identifier03596010598011
UDI-Public03596010598011
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Catalogue Number71332758
Device Lot Number15DM11595
Initial Date Received by Manufacturer 07/06/2017
Supplement Date Received by Manufacturer07/06/2017
Initial Report FDA Received Date08/03/2017
Supplement Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age33 YR